How Seroquel Ruined My Life

Seroquel, commonly known as quetiapine, is a two-pronged drug in the world of mental health treatments. It promises release from the oppressive grasp of mental illness and serves to reduce the suffering of bipolar disorder, schizophrenia, and major depressive disorder. Seroquel is far from the redemption it promises for some people, including me. This is the account of how Seroquel ruined my life instead of saving my life.

What Is Seroquel?

A prescription medication called Seroquel (quetiapine) is used to treat some forms of bipolar disorder and schizophrenia. Mild to severe adverse effects are possible with Seroquel. Examples include gaining weight and drowsiness.

Seroquel is prescribed to treat:

Related Posts

You must consume the tablet form of Seroquel. Quetiapine, which is its active component, is present. (A drug’s active component is what makes it function.) Depending on your situation, you could take it for a short while or for a long time.

Side Effects Of Seroquel VS Seroquel XR?

A drug with rapid release is how Seroquel is sold. Additionally, Seroquel XR, an extended-release pill, is available.

These medications’ negative effects will expect to be comparable in youngsters. Seroquel XR users, however, were more likely to experience the following side effects in trials of the medication in adults:

  • Higher appetite
  • A congested nose
  • Slurred speech

According to research, Seroquel users were more likely to experience the following negative effects:

  • Fatigue abdominal discomfort
  • Blood pressure drops when shifting positions
  • Throat irritation
  • Elevated levels of certain liver enzymes

How Seroquel Ruined My Life?

Since I feel like I’m losing my mind, I’m at a loss for what to do. After taking Seroquel for a year to manage my bipolar, I stopped taking medication seven months ago after realizing I was having memory problems and was no longer emotionally connected to anything. I remain far from my previous mental condition. Since then, I’ve been struggling greatly in my interpersonal interactions. I’m not especially keen on keeping up friendships; I would much prefer to be by myself. I find that even when I have known someone for a long time, I am unable to empathize with their emotions because I am aloof from my own.

Additionally, I’m not keen on dating. I’ve tried going on dates with others, but I just don’t feel anything. It’s terrifyingly pleasant to feel as though my mind is suffocating me. Being fully alone doesn’t bother me at all, and it feels wonderful to let my thoughts wander. I believe that I can find all the benefits that a love or friendship connection offers, and no matter how hard I try, I can’t persuade myself otherwise. I don’t want to feel like this, but I’m not sure how to stop being so cold. I want things to return to normal, but I worry that this is already the case, and I am at a loss for what to do.

What Are The Common Side Effects Of Seroquel?

During their Seroquel therapy, some patients may develop mild to severe adverse effects. However, not everyone who uses this medication will experience side effects.

  • dizziness
  • dry mouth
  • constipation
  • weight loss
  • sleepiness

However, some mild side effects are:

  • fatigue
  • sore throat
  • abdominal pain
  • weakness
  • changes in vision
  • headache
  • allergic reaction
  • swelling in feet and ankle

What Are The Withdrawal Symptoms If I Stop Taking Seroquel?

It is possible, yes. Side effects that can result from sudden discontinuation of a medicine include withdrawal symptoms. Symptoms that are being reported after suddenly quitting Seroquel include:

  • nausea
  • vomiting
  • headache
  • Seroquel
  • dizziness
  • diarrhea irritability
  • (Having problems falling asleep)

Speak to your doctor if you wish to discontinue taking Seroquel. Your dosage will be tuned to assist in preventing withdrawal symptoms. This means you’ll gradually start taking smaller amounts so your body has time to become used to not taking the drug. Moreover, these symptoms were aiding seroquel and that’s how they ruined my life.

Summing Up:

In conclusion, the path with Seroquel is a difficult one, full of low points and, in the end, redemption. Although it may have momentarily stabilized my health, my sense of self and well-being are severely damaged. However, my experience serves as a warning, a reminder that everyone’s route to mental health is unique and there is no one-size-fits-all cure.

In the end, I was determined to challenge myself, look for alternatives, and take back control of my healing put me on the road to real healing. Today, I stand as a survivor rather than a victim, a tribute to the human spirit’s resilience in the face of difficulty.

Related articles: